Advertisement

Mathematische Annalen

, Volume 219, Issue 2, pp 123–126 | Cite as

Sur l'existence locale d'immersions à courbure scalaire donnée

  • Jacques Gasqui
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Gasqui, J.: Sur l'existence d'immersions isométriques locales pour les variétés riemanniennes. J. Differential Geometry10, 61–84 (1975)Google Scholar
  2. 2.
    Goldschmidt, H.: Integrability criteria for systems of non-linear partial differential equations. J. Differential Geometry1, 269–307 (1967)Google Scholar
  3. 3.
    Goldschmidt, H.: Sur la structure des équations de Lie. I. Le troisième théoréme fondamental. J. Differential Geometry6, 357–373 (1972)Google Scholar
  4. 4.
    Kazdan, J. L., Warner, F. W.: Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvatures. Annals of Math.101, 317–331 (1975)Google Scholar
  5. 5.
    Kazdan, J. L., Warner, F. W.: Scalar curvature and conformal deformation of riemannian structure. J. Differential Geometry10, 113–134 (1975)Google Scholar
  6. 6.
    Kazdan, J. L., Warner, F. W.: A direct approach to the determination of Gaussian and scalar curvatures functions. Inventiones math.28, 227–230 (1975)Google Scholar
  7. 7.
    Quillen, D.: Formal properties of over-determined systems of linear partial differential equations. Ph. D. thesis, Harvard University 1964Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Jacques Gasqui
    • 1
  1. 1.Laboratoire de Mathématiques Pures associé au C.N.R.S.Université Scientifique et Médicale de GrenobleSt. Martin d'HeresFrance

Personalised recommendations